Illinois Journal of Mathematics

On the order isomorphism of a partially ordered linear space and its order dual

Ralph DeMarr

Full-text: Access by subscription

Article information

Source
Illinois J. Math., Volume 11, Issue 1 (1967), 71-77.

Dates
First available in Project Euclid: 20 October 2009

Permanent link to this document
https://projecteuclid.org/euclid.ijm/1256054785

Digital Object Identifier
doi:10.1215/ijm/1256054785

Mathematical Reviews number (MathSciNet)
MR0205046

Zentralblatt MATH identifier
0143.15102

Subjects
Primary: 46.06

Citation

DeMarr, Ralph. On the order isomorphism of a partially ordered linear space and its order dual. Illinois J. Math. 11 (1967), no. 1, 71--77. doi:10.1215/ijm/1256054785. https://projecteuclid.org/euclid.ijm/1256054785


Export citation